# SDR C2XA011A005

- Difficulty date: December 30, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: KSC270720V
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT AND LEFT HORIZONTAL STABILIZER SPHERICAL BEARINGS WERE FOUND TO BE WORN AND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SPHERICAL BEARINGS IAW EMB145 MM 55-37-00-400-801A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
